# SDR ALGA2012110729109

- Difficulty date: November 5, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760238
- Aircraft time: 14,694 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Part number: 076202004
- Condition: Cracked
- Location: Zone 100
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CHIN BUBBLE CRACKED, REMOVED AND REPLACED.
